# SDR FDKA200802073

- Difficulty date: February 20, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 17,400 hours, 15,771 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6152 MCO-GSO (1558 PHX LCL) EN ROUTE TO GSO AIRCRAFT DIVERTED TO SAV DUE TO BAG SMOKE WARNING ON EICAS IN FLIGHT.  NO EVIDENCE OF FIRE WAS FOUND AND MX REMOVED AND REPLACED SMOKE DETECTOR AND BOTTLES.
